Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamesr

80mg daily claravis course

Recommended Posts

80mg daily claravis course for 5 months.....

Anyone out there been on 80mg daily for the whole duration of the course?

What was is like?

i am, read my posts on my profile.

its hell

but worth it.

takes 3-4months to get clear skin and it'll probably wont be perfect but it will be better.

Link to post
Share on other sites

I have been. It's just......been. I wouldn't say it's been hell. It hasn't even been particularly bad. my skin has not improved much though and I'm about 4.5 months in. Everyone's different. It also depends how you take care of your body during your course.

Link to post
Share on other sites

I'm halfway through my 6th (and final) month of Claravis. 80mg daily since day 1. The physical side effects were there, sure, but you'll be able to handle them. For me, the biggest challenge was psyching myself out every day and week, waiting and waiting for my skin to clear. It got much worse for the first 3 or 4 months, then just generally sucked (i.e., no real progress) for the beginning of month 5 then started to improve significantly at the end, and I've just now in the last week or so of my 6th month really taken stock of my skin, and it's nearly perfect. I feel like a lot of people on these boards will tell you (and I don't doubt it's true for them) that after a crappy 3 months, they noticed a drastic change almost overnight. In my experience, it was a crappy 4 months, and then it started to improve very quickly, but still...gradually.

In conclusion: you'll be fine. It will work. I guarantee it.

Link to post
Share on other sites
I'm halfway through my 6th (and final) month of Claravis. 80mg daily since day 1. The physical side effects were there, sure, but you'll be able to handle them. For me, the biggest challenge was psyching myself out every day and week, waiting and waiting for my skin to clear. It got much worse for the first 3 or 4 months, then just generally sucked (i.e., no real progress) for the beginning of month 5 then started to improve significantly at the end, and I've just now in the last week or so of my 6th month really taken stock of my skin, and it's nearly perfect. I feel like a lot of people on these boards will tell you (and I don't doubt it's true for them) that after a crappy 3 months, they noticed a drastic change almost overnight. In my experience, it was a crappy 4 months, and then it started to improve very quickly, but still...gradually.

In conclusion: you'll be fine. It will work. I guarantee it.

Thanks I need some hope right now :boohoo:

any pictures of your progress?

Link to post
Share on other sites

I'm female, 34 yrs old, had moderate to severe non cystic acne for 17 yrs, and weigh ~64 kg - I started at 80 mg/day and stayed at that dosage for my entire four month course. The side effects (dry everything, hair thinning, joint soreness, increased healing time) were manageable, with the dry lips being the most annoying for me. I was ready to be done after 4 months, so I was happy to be on a higher dosage for a shorter amount of time. I did not have an IB and was mostly clear by the end of the first month. It's been ~ 6 months since I finished my course and a much milder form of my acne came back after about 3-4 months post-treatment. It's definitely mild enough for me to live with, though it was incredible not even thinking about my face for about 6 months. It was an overall success and all of my side-effects have subsided.

Good luck!

Link to post
Share on other sites

I'm on 80 mg for my entire course... I'm about halfway through it right now. There was a lot of dry skin for the first few weeks, but now my skin seems to have gotten used to it. The worst part, for me, is the perpetual tiredness. I'm thinking about actually taking a break from it for a week so I can concentrate on my finals in school. But accutane is different for everyone.

Link to post
Share on other sites
I'm on 80 mg for my entire course... I'm about halfway through it right now. There was a lot of dry skin for the first few weeks, but now my skin seems to have gotten used to it. The worst part, for me, is the perpetual tiredness. I'm thinking about actually taking a break from it for a week so I can concentrate on my finals in school. But accutane is different for everyone.

Chopper: Thank you!

perpetually zitty chick: Around what time did you have your IB?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×